Alert archive / Nebraska / Wind Chill Advisories in 2015

Wind Chill Advisory 4, NWS North Platte, NE

February 1, 201515 counties in Nebraska

NWS North Platte, NE issued this wind chill advisory at Feb 1, 2015, 8:00 PM CST for 15 counties in Nebraska. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 1, 2015, 8:00 PM CST (02:00 UTC)
Expired
Feb 2, 2015, 6:17 AM CST
In force
10 hr
Issued by
NWS North Platte, NE

Counties Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Garfield County, NE, Grant County, NE, Holt County, NE, Hooker County, NE, Keya Paha County, NE, Loup County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 53 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-02-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-02-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1066 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

099 
WWUS43 KLBF 020200
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
800 PM CST SUN FEB 1 2015

...DANGEROUS WIND CHILL READINGS TONIGHT...

.ARCTIC AIR...FRESH SNOWFALL AND SUBZERO TEMPERATURES WILL
PRODUCE DANGEROUS WIND CHILL READINGS TONIGHT.

NEZ004>010-023>029-038-094-021600-
/O.NEW.KLBF.WC.Y.0004.150202T0200Z-150202T1600Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT-
HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-CUSTER-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...HYANNIS...
MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT...
BROKEN BOW...CODY...MERRIMAN...KILGORE
800 PM CST SUN FEB 1 2015 /700 PM MST SUN FEB 1 2015/

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST /9 AM MST/
MONDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST /9 AM MST/
MONDAY. 

* WIND CHILL VALUES...20 BELOW TO 30 BELOW ZERO WITH LOCALLY LOWER
  READINGS IN SOME OPEN AREAS.

* IMPACTS...FROSTBITE CAN OCCUR IN 30 MINUTES OR LESS IN THESE
  CONDITIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
3 follow-up statements
654 
WWUS43 KLBF 020251 CCA
WSWLBF

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
800 PM CST SUN FEB 1 2015

...DANGEROUS WIND CHILL READINGS TONIGHT...

.ARCTIC AIR...FRESH SNOWFALL AND SUBZERO TEMPERATURES WILL
PRODUCE DANGEROUS WIND CHILL READINGS TONIGHT.

NEZ004>010-023>029-038-094-021600-
/O.COR.KLBF.WC.Y.0004.150202T0200Z-150202T1600Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT-
HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-CUSTER-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...HYANNIS...
MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT...
BROKEN BOW...CODY...MERRIMAN...KILGORE
800 PM CST SUN FEB 1 2015 /700 PM MST SUN FEB 1 2015/

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST /9 AM MST/
MONDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST /9 AM MST/
MONDAY. 

* WIND CHILL VALUES...20 BELOW TO 29 BELOW ZERO WITH LOCALLY LOWER
  READINGS IN SOME OPEN AREAS.

* IMPACTS...FROSTBITE CAN OCCUR IN 30 MINUTES OR LESS IN THESE
  CONDITIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
773 
WWUS43 KLBF 020947
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
347 AM CST MON FEB 2 2015

...DANGEROUS WIND CHILL READINGS THIS MORNING...

.COLD TEMPERATURES IN THE TEENS BELOW ZERO THIS MORNING ARE
COMBINING WITH WINDS TO PRODUCE DANGEROUS WIND CHILL READINGS
ACROSS PORTIONS OF NORTHERN NEBRASKA. WIND CHILLS WILL IMPROVE
THROUGH THE EARLY MORNING HOURS.

NEZ004>010-023>029-038-094-021600-
/O.CON.KLBF.WC.Y.0004.000000T0000Z-150202T1600Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT-
HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-CUSTER-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...HYANNIS...
MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT...
BROKEN BOW...CODY...MERRIMAN...KILGORE
347 AM CST MON FEB 2 2015 /247 AM MST MON FEB 2 2015/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST /9 AM
MST/ THIS MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST /9 AM
MST/ THIS MORNING. 

* WIND CHILL VALUES...20 BELOW TO 29 BELOW ZERO WITH LOCALLY 
  LOWER READINGS IN SOME OPEN AREAS. 

* IMPACTS...FROSTBITE CAN OCCUR IN 30 MINUTES OR LESS IN THESE
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

BROOKS
902 
WWUS43 KLBF 021217
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
617 AM CST MON FEB 2 2015

...WIND CHILLS WILL CONTINUE TO IMPROVE THIS MORNING...

.RISING TEMPERATURES AND DECREASING WINDS OVERNIGHT HAVE ALLOWED
WIND CHILLS TO WARM WARM...SO THE WIND CHILL ADVISORY HAS BEEN
CANCELLED. SOME AREAS ACROSS NORTH CENTRAL NEBRASKA WILL CONTINUE
TO SEE WIND CHILLS BELOW ZERO...DOWN TO THE TEENS BELOW ZERO FOR
THE NEXT SEVERAL HOURS BUT ALL AREAS WILL SEE IMPROVEMENT THROUGH
THE MORNING.

NEZ004>010-023>029-038-094-021330-
/O.CAN.KLBF.WC.Y.0004.000000T0000Z-150202T1600Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT-
HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-CUSTER-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...HYANNIS...
MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT...
BROKEN BOW...CODY...MERRIMAN...KILGORE
617 AM CST MON FEB 2 2015 /517 AM MST MON FEB 2 2015/

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
WIND CHILL ADVISORY. 

WIND CHILLS HAVE IMPROVED THIS MORNING AS TEMPERATURES ROSE AND
WINDS DIMINISHED OVERNIGHT. THE WIND CHILLS WILL CONTINUE TO RISE
THROUGH THE MORNING HOURS.

$$

BROOKS

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this wind chill advisory went out at Feb 1, 8:00 PM CST, 0 minutes earlier.

Area forecast discussion, Feb 1, 8:00 PM CST, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
800 PM CST SUN FEB 1 2015

.SYNOPSIS...
ISSUED AT 316 PM CST SUN FEB 1 2015

H5 ANALYSIS THIS MORNING HAS A SHORTWAVE TROUGH OF LOW
PRESSURE OVER THE MID MISSOURI VALLEY NEAR OMAHA. THIS FEATURE
EXTENDS SOUTH INTO THE OZARKS AND ARKLATEX. A CUTOFF LOW WAS LOCATED
OVER NORTHERN MEXICO WITH A RIDGE EXTENDING UP THE WEST COAST OF THE
CONUS. FURTHER EAST...A TROUGH OF LOW PRESSURE EXTENDED FROM HUDSON
BAY INTO THE CANADIAN MARITIMES. AT THE SURFACE...STRONG LOW
PRESSURE WAS LOCATED OVER SRN ILLINOIS. HIGH PRESSURE WAS LOCATED
OVER EASTERN NORTH DAKOTA. IN BETWEEN THESE TWO FEATURES...A NICE
PRESSURE GRADIENT AND GUSTY WINDS WERE PRESENT ACROSS NEBRASKA. THIS
HAS LED TO SOME BLOWING SNOW ISSUES TDY...MAINLY EAST OF HIGHWAY 83
FROM NORTH PLATTE TO VALENTINE. FURTHER WEST...WINDS HAVE BEGUN TO
RELAX SOME...ESPECIALLY IN THE PANHANDLE. LIGHT SNOW CONTINUED OVER
THE FAR EASTERN ZONES THIS AFTERNOON...AND A WINTER WEATHER ADVISORY
REMAINS IN EFFECT ROUGHLY EAST OF A LINE FROM VALENTINE TO ARNOLD
FOR SNOW AND BLOWING SNOW. UNDER CLEAR TO MOSTLY CLOUDY
SKIES...READINGS AS OF 3 PM CST...RANGED FROM 4 ABOVE AT AINSWORTH
AND ONEILL...TO 14 AT IMPERIAL.

&&

.UPDATE...
ISSUED AT 759 PM CST SUN FEB 1 2015

A LITTLE WORK 0N THE FORECAST TO LOWER TEMPERATURES TOWARD MESONET
REPORTS PRODUCES AN AREA OF -20 TO -30 WIND CHILL READINGS
TONIGHT. A WIND CHILL ADVISORY IS NOW IN EFFECT FOR PARTS OF
WESTERN AND NORTH CENTRAL NEBRASKA.

UPDATE ISSUED AT 559 PM CST SUN FEB 1 2015

WIND SPEEDS HAVE PEAKED AND ARE ON THE WAY DOWN TOWARD LIGHT AND
VARIABLE BY 02Z. THE WINTER WEATHER ADVISORY WILL BE ALLOWED TO
EXPIRE AT 6 PM CST. THE REST OF THE FORECAST IS ON TRACK. WE WILL
BE WATCHING HOW QUICKLY TEMPERATURES TUMBLE AFTER SUNSET. THE
FORECAST TONIGHT IS CLOSE TO THE RAP MODEL

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 316 PM CST SUN FEB 1 2015

WINTER STORM CONTINUES TO EXIT TO THE EAST. SHOULD SEE WINDS BEGIN
TO DIMINISH IN THE NEXT FEW HOURS...AFTER SUNSET...AS WE DECOUPLE.
RADAR RETURNS ARE DIMINISHING...AND SNOW/BLOWING SNOW WILL BECOME
LESS OF A CONCERN. HOWEVER STILL HAVING A FEW REPORTS OF
VISIBILITIES AROUND 1SM SO WILL CONTINUE THE ADVISORY UNCHANGED
THROUGH 00Z. ON TOP OF THE SNOW/BLOWING SNOW IS THE CAA TAKING
PLACE. TEMPS GENERALLY IN THE SINGLE DIGITS ACROSS ALL BUT THE SW
ZONES. STRONGEST WINDS ARE OVER N CENTRAL...WHICH IS WERE TEMPS ARE
AROUND 5 DEGREES. THE COMBINATION OF WINDS AND COLD TEMPS ARE
PUSHING WIND CHILL VALUES NEAR -15 TO -20 DEGREES. THIS IS
APPROACHING WIND CHILL ADVISORY LEVELS. WILL CONTINUE THE WSW FOR
SNOW/BLSN AND INCLUDE THE MENTION OF WIND CHILLS EARLY THIS EVENING.
THE CONCERN IS AS THE SNOW ENDS EXPECT SKIES TO CLEAR. 1035MB HIGH
SETTLES OVERHEAD EARLY THIS EVENING. THIS WILL COMBINE WITH THE
FRESH SNOW OF SEVERAL INCHES ACROSS MUCH OF THE AREA TO PRODUCE AN
EXCELLENT RADIATIONAL COOLING ENVIRONMENT. TEMPS SHOULD QUICKLY TANK
AS WINDS DIMINISH. WIND CHILLS COULD FALL/CONTINUE IN ADVISORY
CATEGORY AFTER THE WINTER WX ADVISORY EXPIRES...BUT WILL KEEP IT
SIMPLE AND ONLY HAVE ONE HEADLINE GOING FOR NOW AND LET THE EVENING
SHIFT MODIFY. AS FOR LOWS...DROPPED BELOW COLDEST MET GUIDANCE AS
TYPICAL FOR CLEAR SKIES AND LIGHT WINDS AS SYSTEM DEPARTS. MODELS
SHIFT THE HIGH SE AFTER MIDNIGHT AND WAA BEGINS WITH SOUTHERLY WINDS
ON THE INCREASE. THE BATTLE BETWEEN THE SNOW PACK AIDING IN A
DECOUPLED BL VERSES RISING TEMPS WITH THE WAA. HAVE FOLLOWED THE
GUIDANCE TREND AND BOTTOMED TEMPS AROUND MIDNIGHT WITH RISING TEMPS
TOWARDS MORNING. THIS RAISED ANOTHER CONCERN ABOUT THE LENGTH NEEDED
FOR A WIND CHILL ADVISORY.

TOMORROW WAA ADVECTION CONTINUES WITH 850 MB TEMPS RISING TO OR
ABOVE 0C FOR NEARLY ALL BY 18Z. SW NEB PUSHES TOWARDS 5C BY THE
AFTERNOON. THE SNOW PACK WILL LIMIT MIXING...ALTHOUGH WINDS BECOME
WESTERLY...DOWNSLOPING. DECIDED TO REMAIN CONSERVATIVE OVER ALL BUT
THE SOUTHWEST AND HIGHER TERRAIN IN THE EASTERN PANHANDLE...AND KEPT
TEMPS AT OR BELOW GUIDANCE.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 316 PM CST SUN FEB 1 2015

MONDAY NIGHT THROUGH WEDNESDAY...AN ACTIVE MID
RANGE PATTERN WILL CONTINUE INTO THE MIDWEEK ACROSS WESTERN AND
NORTH CENTRAL NEBRASKA. THE PATTERN WILL BE HIGHLIGHTED BY A WARM
FRONTAL PASSAGE MONDAY NIGHT INTO EARLY TUESDAY...FOLLOWED BY AN
ARCTIC COLD FRONT AND MID LEVEL FRONT WEDNESDAY...WHICH WILL BRING
SOME ACCUMULATING SNOWS TO THE FORECAST AREA. BEGINNING MONDAY
NIGHT...ARCTIC HIGH PRESSURE WILL MOVE FROM THE EASTERN DAKOTAS INTO
MINNESOTA. THIS WILL ALLOW A WARM FRONT TO LIFT ACROSS THE WEST AND
CENTRAL CWA MONDAY NIGHT AND ACROSS THE EASTERN ZONES EARLY TUESDAY
MORNING. AT THE SAME TIME...A WEAK IMPULSE WILL TRACK SOUTHEAST
ACROSS SOUTH DAKOTA INTO NERN NEBRASKA. THOUGH THE MAIN ENERGY WITH
THIS IMPULSE WILL BE ACROSS SOUTH DAKOTA INVOF THE ARCTIC FRONT...ON
THE SRN PERIPHERY OF THE IMPULSE...WE COULD SEE SOME WEAK LIFT ALONG
THE WARM FRONT EARLY TUESDAY. BUFKIT FCST SOUNDINGS ACROSS THE
NORTHEASTERN CWA TUESDAY MORNING HAVE A THERMAL PROFILE...INDICATIVE
OF LIGHT FREEZING PCPN/ALTERNATING WITH LIGHT SNOW. BASED ON THESE
FACTORS...DECIDED TO INSERT A MENTION OF LIGHT SNOW OR LIGHT FZ RAIN
IN THE NORTHEAST TUESDAY MORNING INVOF THE FRONT. AS FOR LOWS MONDAY
NIGHT...GIVEN THE SNOW COVER PRESENT ACROSS THE FORECAST
AREA...TRENDED LOWS TOWARD THE COOLER MET GUIDANCE. FOR
TUESDAY...HIGHS WILL VARY WIDELY WITH READINGS IN THE LOWER 30S
INVOF THE WARM FRONT ACROSS THE FAR NORTHEAST...TO THE LOWER 50S IN
THE FAR SOUTHWEST. FOR LATE TUESDAY NIGHT INTO WEDNESDAY...THE MID
RANGE MODEL SOLUTIONS CONTINUE TO INDICATE A GOOD CHANCE FOR
MEASURABLE SNOW ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. AN ARCTIC
COLD FRONT WILL DROP SOUTH ACROSS THE FORECAST AREA WEDNESDAY WHILE
AN AREA OF STRONG MID LEVEL FRONTOGENESIS WILL TRAIL THE FRONT
ACROSS THE CENTRAL CONUS. THE FORECAST CHALLENGE WITH THIS SYSTEM
WILL BE THE FRONTAL TIMING AND THE POSSIBILITY OF SOME FREEZING PCPN
IN ASSOCIATION WITH THE SURFACE FRONT. THE MID RANGE MODEL SOLUTIONS
THIS MORNING WERE ABOUT 6 HRS APART WITH THEIR FRONTAL TIMING. THE
GFS IS MORE AGGRESSIVE WITH THE FRONT WHILE THE NAM IS 6 HRS SLOWER.
FOR THE FRONTAL TIMING...DECIDED TO COMPROMISE BETWEEN THE GFS AND
NAM SOLNS FOR THE FRONTAL TIMING AND RESULTANT ONSET OF
PRECIPITATION. WITH THIS IN MIND...TRIMMED BACK PRECIPITATION
CHANCES TUESDAY EVENING TO THE FAR NORTHWEST. FOR OVERNIGHT TUESDAY
AND WEDNESDAY...LITTLE CHANGE WAS MADE TO THE INHERITED GRIDS WITH
40 TO 50 POPS RETAINED WEDNESDAY. WITH RESPECT TO HIGHS
WEDNESDAY...WITH BOTH MODELS CLEARING THE FRONT THROUGH THE FORECAST
AREA BY LATE MORNING...HIGHS WILL BE EARLY WITH FALLING TEMPS
THEREAFTER. FINALLY WITH RESPECT TO PTYPES...DECIDED TO INSERT A
MENTION OF FREEZING RAIN ALONG THE LEADING EDGE OF THE ARCTIC FRONT
AS CROSS SECTIONS ARE INDICATING A SMALL WINDOW OF WARMER AIR
IMMEDIATELY BEHIND THE SURFACE ARCTIC FRONT.

LONG RANGE...WEDNESDAY NIGHT THROUGH SUNDAY...ARCTIC HIGH PRESSURE
WILL BUILD IN BEHIND THE ARCTIC FRONT WEDNESDAY EVENING...BEFORE
SHIFTING INTO THE OZARKS OVERNIGHT. LOWS WILL BE VERY COLD WEDNESDAY
NIGHT WITH READINGS RANGING FROM -4 IN THE EAST...TO AROUND 10 IN THE
WEST. READINGS COLD BE COLDER...ESPECIALLY IF THE HIGH IS SLOWER TO
MOVE OUT WEDS EVENING. BY THURSDAY...RIDGING ALOFT WILL PUSH INTO
THE WESTERN CONUS...ALLOWING WARMER PACIFIC AIR TO PUSH INTO THE
CENTRAL AND SRN PLAINS BEGINNING THURSDAY...AND CONTINUING THROUGH
SUNDAY. HIGHS WILL REBOUND BACK INTO THE 30S THURSDAY...FOLLOWED BY
40S AND 50S FRIDAY...AND 50S SATURDAY AND SUNDAY. MAINLY DRY CONDS
ARE EXPECTED IN THE LONG RANGE PERIODS...HOWEVER...THERE WILL BE A
MINIMAL THREAT FOR RAIN OR SNOW SATURDAY NIGHT IN THE NORTH.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 522 PM CST SUN FEB 1 2015

VFR IS EXPECTED ALL AREAS OVERNIGHT THROUGH MONDAY AFTN.

MIDLEVEL CLOUDINESS WILL OVERSPREAD THE REGION FROM WEST TO EAST
MONDAY MORNING THROUGHOUT THE AFTN. CIGS AS LOW AS 6KFT ARE INDICATED
IN THE MODELS AND THE NAM SUGGESTS A FAST MOVING PERIOD OF
FLURRIES WITH NO REDUCTION IN VISIBILITY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY UNTIL 10 AM CST /9 AM MST/ MONDAY FOR
NEZ004>010-023>029-038-094.

&&

UPDATE...CDC
SYNOPSIS...CLB
SHORT TERM...MASEK
LONG TERM...CLB
AVIATION...CDC
Hazardous weather outlook, Feb 1, 3:47 PM CST, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
347 PM CST SUN FEB 1 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-022200-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
347 PM CST SUN FEB 1 2015 /247 PM MST SUN FEB 1 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

LIGHT SNOW AND BLOWING SNOW WILL CONTINUE ACROSS MUCH OF WESTERN
AND NORTH CENTRAL NEBRASKA THIS EVENING...KEEPING TRAVEL
CONDITIONS HAZARDOUS IN SOME AREAS. WIND CHILL VALUES WILL DROP TO
AROUND 20 BELOW ZERO THIS EVENING AND REMAIN STEADY MAINLY
EFFECTING AREAS ALONG AND EAST OF HIGHWAY 83 OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ACCUMULATING SNOW IS POSSIBLE TUESDAY NIGHT AND WEDNESDAY AS A
STORM SYSTEM MOVES ACROSS THE CENTRAL PLAINS. THE LOCATION OF THE
SNOW...AND EXPECTED SNOWFALL AMOUNTS ARE UNCERTAIN AT THIS TIME
AS THE THE TRACK OF THE SYSTEM COULD CHANGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Local storm report, Feb 1, 4:18 PM CST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
418 PM CST SUN FEB 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             PURDUM                  42.07N 100.26W
02/01/2015  M3.0 INCH        BLAINE             NE   CO-OP OBSERVER

&&

MARTIN

Nearby

Wind Chill Advisories in Nebraska, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.